# SDR AALA202211042344

- Difficulty date: November 3, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A300*
- Aircraft serial: 4123
- Aircraft time: 43,442 hours, 16,189 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Controller
- Part number: 1803B000005
- Part serial: 1803B00LI008636
- Condition: None
- Location: Zone 100 - Fuse
- Part time: 22,893 hours, 8,900 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIR PACK 2 OVERHEAT FAULT MESSAGE OCCURED DURING APPROACH, FLIGHT ATTENDANT REPORTED A BURNT PLASTIC SMELL. FLIGHT CREW TURNED OFF THE #2 PACK AND THE ODOR WENT AWAY. MAINTENANCE REPLACED THE  RIGHT HAND AIR CONDITIONING SYSTEM CONTROLLER 57HH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO FAULTS OR ODORS NOTED.
